# SDR USAAF96091

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Condition: Loose
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT-ILM - FLT 909 - ON APPROACH TO ILM, FLAP DISAGREE ALERTED.  CREW TRIED TO RAISE FLAPS BUT THEY WERE STUCK AT 3 DEGREES.  FLIGHT RETURNED TO CLT WITH FLAPS AT 3 DEGREES.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TIGHTENED LOOSE VERTICAL ROLLER BEARING AT FLAP ZONE 633KL RIGHT WING INNER FAIRING DOOR.  CYCLED FLAPS SEVERAL TIMES.  OPERATIONAL CHECKS GOOD.  (M)
